Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Difficulty with Ashton method transition from temazepam to diazepam


[Gr...]

Recommended Posts

I am starting the Ashtom method taper from 30 mg temazepam. It starts with a transition from 30 mg temazepam to 15 mg temazepam + 7.5 mg diazepam. The first four days have been awful! Has anybody else has difficulty with the transition from a shorter acting benzo to a longer acting benzo? I thought this was supposed to be the easy part of the taper! I have had everything from extreme anxiety to extreme depression to constant nausea to sudden headache/sweating/extreme fatigue/heaviness like a weight pulling me down. Every day is unpredictable.
Link to comment
Share on other sites

×
×
  • Create New...